# SDR DALA2021071303949

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 65,441 hours, 29,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 FR16 L/H SIDE DOOR STOP FITTING #1 HOLES CAN NOT BE CLEANED PER AMDS 5311-01229-01-ET. CORRECTIVE ACTION: REPAIRED PER PRI 592463-14AD REV 0, 1, 2, 3 AND ERA 592463 -14AD REV. ORIGINAL. (1873004)
